E. Laitinen, A.V. Lapin, J.Pieska

Splitting iterative methods and parallel solution of variational inequalities

(Lobachevskii Journal of Mathematics,

Vol.8, pp.167-184)

Splitting iterative methods for the sum of maximal monotone and single-valued monotone operators in a finite-dimensional space are studied: convergence, rate of convergence and optimal iterative parameters are derived. A two-stage iterative method with inner iterations is analysed in the case when both operators are linear, self-adjoint and positive definite. The results are applied for the mesh variational inequalities which are solved using a non-overlapping domain decomposition method and the splitting iterative procedure. Parallel solution of a mesh scheme for continuous casting problem is presented and the dependence of the calculation time on the number of processors is discussed.



DVI format (78 Kb), ZIP-ed DVI format (49Kb),

ZIP-ed PostScript format (126 Kb)